# SDR SWIA2019122747396

- Difficulty date: November 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Damaged
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FWD ANGLE HAS ELONGATED HOLE BETWEEN LBL 9 AND RBL 9  (C-CHECK) RO 12/24/2019  REPAIRED FS280 FWD ANGLE ELONGATED HOLE BETWEEN LBL 9 AND RBL 9 REF CRJ200 SRM.
